# SDR SIMA200517801

- Difficulty date: June 23, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 12785
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DISCOVERED ON PREFLIGHT THAT EMERGENCY STRIP LITES IN FLOOR FROM ROW 11 AFT WILL NOT ILLUMINATE.  REPLACED NR 4 BATTERY POWER SUPPLY IAW MM.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
